Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 50, NWS Jacksonville, FL

April 15, 20077 counties in Florida; 12 counties in Georgia

NWS Jacksonville, FL issued this red flag warning at Apr 15, 2007, 3:53 AM EDT for 7 counties in Florida; 12 counties in Georgia. It took effect at Apr 16, 2007, 11:00 AM EDT. It was in force for 9 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 15, 2007, 3:53 AM EDT (07:53 UTC)
In effect from
Apr 16, 2007, 11:00 AM EDT
Expired
Apr 16, 2007, 8:00 PM EDT
In force
9 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

What was reported inside it

TimeReportWhereRemark
Apr 16, 6:00 PM EDTWILDFIRE3 Nw Nahunta, GAA WILDFIRE WAS NORTHWEST OF HIGHWAY 301 AND AFFECTING SEVERAL NEIGHBORHOODS NEAR NAHUNTA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 7.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2007-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 344 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2007-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
344 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 150753
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
353 AM EDT SUN APR 15 2007

FLZ020>025-030>032-035-036-152000-
/O.CAN.KJAX.FW.W.0049.070415T1800Z-070416T0000Z/
/O.UPG.KJAX.FW.A.0050.070416T1500Z-070417T0000Z/
/O.NEW.KJAX.FW.W.0050.070416T1500Z-070417T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-
353 AM EDT SUN APR 15 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY...
...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY.
THE RED FLAG WARNING HAS BEEN CANCELLED. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT. 

A STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING
USHERING IN A MUCH DRIER AIRMASS TO THE AREA. SUSTAINED WESTERLY
WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 45 MPH CAN BE EXPECTED
TODAY...HOWEVER RELATIVE HUMIDITIES ARE NOT EXPECTED TO MEET THE
DURATION FOR CRITICALLY LOW RH VALUES...THEREFORE THE WATCH AND
WARNING FOR TODAY HAVE BEEN CANCELLED.

RH VALUES WILL DROP TO 20 TO 25 PERCENT ON MONDAY WITH CONTINUED
SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTY WINDS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE WATCHES AND WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ033-037-038-040-152000-
/O.CAN.KJAX.FW.A.0048.070415T1800Z-070416T0000Z/
/O.UPG.KJAX.FW.A.0050.070416T1500Z-070417T0000Z/
/O.NEW.KJAX.FW.W.0050.070416T1500Z-070417T0000Z/
ST JOHNS-PUTNAM-FLAGLER-MARION-
353 AM EDT SUN APR 15 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY.
THE FIRE WEATHER WATCH HAS BEEN CANCELLED. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT. 

A STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING
USHERING IN A MUCH DRIER AIRMASS TO THE AREA. SUSTAINED WESTERLY
WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 45 MPH CAN BE EXPECTED
TODAY...HOWEVER RELATIVE HUMIDITIES ARE NOT EXPECTED TO MEET THE
DURATION FOR CRITICALLY LOW RH VALUES...THEREFORE THE WATCH AND
WARNING FOR TODAY HAVE BEEN CANCELLED.

RH VALUES WILL DROP TO 20 TO 25 PERCENT ON MONDAY WITH CONTINUED
SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTY WINDS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE WATCHES AND WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

GAZ132>136-149>154-162>166-152000-
/O.CAN.KJAX.FW.A.0048.070415T1800Z-070416T0000Z/
/O.NEW.KJAX.FW.W.0050.070416T1500Z-070417T0000Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
353 AM EDT SUN APR 15 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY.
THE FIRE WEATHER WATCH HAS BEEN CANCELLED. 

A STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING
USHERING IN A MUCH DRIER AIRMASS TO THE AREA. SUSTAINED WESTERLY
WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 45 MPH CAN BE EXPECTED
TODAY...HOWEVER RELATIVE HUMIDITIES ARE NOT EXPECTED TO MEET THE
DURATION FOR CRITICALLY LOW RH VALUES...THEREFORE THE WATCH AND
WARNING FOR TODAY HAVE BEEN CANCELLED.

RH VALUES WILL DROP TO 20 TO 25 PERCENT ON MONDAY WITH CONTINUED
SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTY WINDS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE WATCHES AND WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

HURLBUT
3 follow-up statements
000 
WWUS82 KJAX 151745
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
145 PM EDT SUN APR 15 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-170000-
/O.NEW.KJAX.FW.A.0051.070417T1500Z-070417T2300Z/
/O.CON.KJAX.FW.W.0050.070416T1500Z-070417T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
145 PM EDT SUN APR 15 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
MONDAY FOR SOUTHEAST GEORGIA AND NORTHEAST FLORIDA DUE TO LOW RH AND 
STRONG WINDS...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR SOUTHEAST GEORGIA AND NORTHEAST FLORIDA DUE
TO LONG DURATIONS OF LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM
TO 8 PM EDT MONDAY. 

A STRONG COLD FRONT HAS PUSHED THROUGH THE AREA TODAY USHERING IN
A MUCH DRIER AIRMASS. RH VALUES WILL DROP BELOW 35 PERCENT OVER
NORTHEAST FLORIDA FOR 7 TO 9 HOURS ON MONDAY...AND BELOW 25
PERCENT FOR 1 TO 3 HOURS COMBINED WITH 15 TO 20 MPH WINDS IN
SOUTHEAST GEORGIA.

CRITICALLY LOW RHS ARE EXPECTED TUESDAY FOR 7 TO 9 HOURS OVER
NORTHEAST FLORIDA...AND FOR AROUND 4 HOURS OVER SOUTHEAST
GEORGIA.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE WATCHES AND WARNINGS.


$$

MZ
000 
WWUS82 KJAX 160829
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
429 AM EDT MON APR 16 2007

FLZ020>025-030>033-035>038-040-162300-
/O.UPG.KJAX.FW.A.0051.070417T1500Z-070417T2300Z/
/O.NEW.KJAX.FW.W.0051.070417T1500Z-070418T0000Z/
/O.CON.KJAX.FW.W.0050.070416T1500Z-070417T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
429 AM EDT MON APR 16 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM EDT THIS EVENING FOR NORTHEAST FLORIDA DUE TO LOW RH VALUES 
AND STRONG WINDS...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY FOR
NORTHEAST FLORIDA DUE TO LOW RH VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY.
A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8
PM EDT THIS EVENING.

DRY CONDITIONS WILL LINGER OVER THE AREA TODAY. RELATIVE HUMIDITIES
ARE EXPECTED TO FALL BELOW 35 PERCENT BY LATE MORNING...WITH MINIMUM
VALUES BETWEEN 20 AND 25 PERCENT. DURATIONS OF CRITICALLY LOW
RELATIVE HUMIDITIES ARE EXPECTED FOR 7 TO 9 HOURS. IN ADDITION...
NORTHWEST WINDS OF 15 TO 25 WITH GUSTS TO 30 MPH WILL RE-ESTABLISH
BY MID-MORNING. THE COMBINATION OF LOW RELATIVE HUMIDITY COINCIDING
WITH STRONG WINDS WILL PROVIDE A HIGH FIRE DANGER.

CRITICALLY LOW RH VALUES ARE EXPECTED TUESDAY FOR 7 TO 9 HOURS...
PROMPTING A RED FLAG WARNING. WEAKER WINDS ARE EXPECTED TUESDAY
WITH SUSTAINED WINDS OF LESS THAN 15 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

GAZ132>136-149>154-162>166-162300-
/O.UPG.KJAX.FW.A.0051.070417T1500Z-070417T2300Z/
/O.NEW.KJAX.FW.W.0051.070417T1700Z-070417T2200Z/
/O.EXT.KJAX.FW.W.0050.070416T1600Z-070416T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
429 AM EDT MON APR 16 2007

...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING FOR SOUTHEAST GEORGIA DUE TO LOW RH VALUES AND
STRONG WINDS...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT TUESDAY
FOR SOUTHEAST GEORGIA DUE TO LOW RH VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT TUESDAY.
THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING. 

DRY CONDITIONS WILL LINGER OVER THE AREA TODAY. RELATIVE HUMIDITIES
ARE EXPECTED TO FALL BELOW 25 PERCENT AROUND NOON...WITH MINIMUM
VALUES BETWEEN 20 AND 25 PERCENT. DURATIONS OF CRITICALLY LOW
RELATIVE HUMIDITIES ARE EXPECTED FOR 5 TO 7 HOURS. IN ADDITION...
NORTHWEST WINDS OF 15 TO 25 WITH GUSTS TO 35 MPH WILL RE-ESTABLISH
BY MID-MORNING. THE COMBINATION OF LOW RELATIVE HUMIDITY COINCIDING
WITH STRONG NORTHWEST WINDS WILL PROVIDE A HIGH FIRE DANGER.

CRITICALLY LOW RH VALUES ARE EXPECTED TUESDAY FOR 4 TO 5 HOURS...
PROMPTING A RED FLAG WARNING. WEAKER WINDS ARE EXPECTED TUESDAY
WITH SUSTAINED WINDS OF LESS THAN 15 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$
ECZ
000 
WWUS82 KJAX 162313
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
713 PM EDT MON APR 16 2007

GAZ132>136-149>154-162>166-171115-
/O.EXP.KJAX.FW.W.0050.000000T0000Z-070416T2300Z/
/O.CON.KJAX.FW.W.0051.070417T1700Z-070417T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
713 PM EDT MON APR 16 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EDT
TUESDAY DUE TO LOW RH VALUES...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING FOR TODAY HAS BEEN ALLOWED TO EXPIRE. 
A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EDT
TUESDAY.

RELATIVE HUMIDITIES ARE BEGINNING TO CLIMB BACK UP...THUS THE RED
FLAG WARNING FOR TODAY WAS ALLOWED TO EXPIRE. LINGERING DRY
CONDITIONS AND GUSTY WINDS WILL PROVIDE A HIGH FIRE DANGER EARLY
THIS EVENING.

CRITICALLY LOW RH VALUES ARE EXPECTED TUESDAY FOR 4 TO 5 HOURS...
PROMPTING A RED FLAG WARNING. WEAKER WINDS ARE EXPECTED TUESDAY
WITH SUSTAINED WINDS OF LESS THAN 15 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THE 
WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

FLZ020>025-030>033-035>038-040-171115-
/O.CON.KJAX.FW.W.0050.000000T0000Z-070417T0000Z/
/O.CON.KJAX.FW.W.0051.070417T1500Z-070418T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
713 PM EDT MON APR 16 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING DUE TO LOW RH VALUES...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
TUESDAY DUE TO LOW RH VALUES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY.

RELATIVE HUMIDITIES NEAR 25 TO 30 PERCENT THIS EVENING ARE
EXPECTED TO RISE ABOVE 80 PERCENT LATE TONIGHT. 

CRITICALLY LOW RH VALUES ARE EXPECTED TUESDAY FOR 7 TO 9 HOURS...
PROMPTING A RED FLAG WARNING. WEAKER WINDS ARE EXPECTED TUESDAY
WITH SUSTAINED WINDS OF LESS THAN 15 MPH. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

ARS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 15, 3:06 AM EDT, 47 minutes earlier.

Area forecast discussion, Apr 15, 3:06 AM EDT, 47 minutes before
AREA FORECAST DISCUSSION...CORRECTED FIRE WEATHER SECTION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
306 AM EDT SUN APR 15 2007

...STRONG TO SEVERE THUNDERSTORMS STILL POSSIBLE THIS MORNING...
...VERY WINDY CONDITIONS EXPECTED THIS AFTERNOON...

.SHORT TERM...TODAY THROUGH TUESDAY...

TODAY...PRE-FRONTAL SQUALL LINE FINALLY ON THE DOOR STEP OF
FORECAST AREA AND IT WILL MAKE A FINAL PUSH THROUGH THE MID
MORNING HOURS WITH ISOLD SVR STORMS WITH WIND/ISOLD TORNADOES. MAY
NEED TO ISSUE A TOR WATCH FOR NE FL AS SQUALL LINE PUSHES EAST OUT
OF THE GOMEX. VERY STRONG PRESSURE RISES BEHIND COLD FRONT THIS
AFTERNOON WILL ALLOW FOR STRONG JET TO MIX DOWN WEST WINDS
SUSTAINED AT 25 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH POSSIBLE AT
TIMES AND HAVE LEFT CURRENT WIND ADVISORY IN PLACE. MAX TEMPS
WILL MOST LIKELY BE IN THE 70S THIS MORNING WITH FALLING TEMPS
THROUGH THE 60S THIS AFTERNOON.

TONIGHT...SKIES WILL BECOME CLEAR OVERNIGHT WITH BRISK WEST WINDS
CONTINUING AT 15 TO 20 MPH WITH GUSTS TO 30 MPH CONTINUING. MIN
TEMPS BOTTOMING OUT IN THE 40S TOWARD MORNING WITH WIND CHILLS IN
THE 30S AT TIMES TOWARD DAYBREAK.

MONDAY...SUNNY...COOL AND WINDY CONDITIONS WILL CONTINUE WITH WEST
WINDS OF 20 TO 25 MPH MIXING DOWN TO THE SURFACE AS MAX TEMPS TOP
OUT IN THE LOWER 70S IN MANY LOCATIONS.

MONDAY NIGHT...NWLY WINDS WILL SUBSIDE TO 10 TO 15 MPH WITH COOL
MIN TEMPS ONCE AGAIN IN THE 40S UNDER CLEAR SKIES.

TUESDAY...HIGH PRESSURE WILL SETTLE OVER THE REGION WITH WINDS
SETTLING DOWN TO 10 MPH OR LESS BY THE AFTERNOON. MOSTLY SUNNY
SKIES AND MILD TEMPS REBOUNDING CLOSE TO 80 DEGREES.

.LONG TERM...WEDNESDAY THROUGH SATURDAY...
QUICK MOVING SFC LOW WILL PUSH ACRS THE FORECAST AREA WITH
ISOLD/SCTD SHOWERS ON WEDNESDAY...THEN HIGH PRESSURE WILL RE-BUILD
IN FOR THE REST OF THE PERIOD WITH DRY AND SEASONABLY MILD
CONDITIONS.

&&

.AVIATION...SQUALL LINE WILL MOVE INTO CENTRAL GA/BIG BEND AREA BY
08Z AND PUSH EASTWARD THROUGH 14Z. HAZARDOUS CONDITIONS EXPECTED IN
ASSOCIATION WITH THIS SQUALL...INCLUDING +TSRA WITH IFR IN THE
STRONGEST PORTIONS OF THE LINE. ISOLATED SEVERE THUNDERSTORMS ARE
POSSIBLE AS WELL. SUSTAINED SOUTHERLY WINDS OF 10 TO 15 KT WILL VEER
TO SUSTAINED WEST WINDS OF 25 TO 30 KT GUSTING TO 35 TO 40 KT BY 15Z.

&&

.MARINE...DANGEROUS CONDITIONS ARE EXPECTED TODAY. INCLUDED THE
NEARSHORE WATERS IN THE GALE WARNING...WHICH HAS BEEN EXTENDED
THROUGH 00Z TUESDAY. SQUALL LINE WILL MOVE THROUGH THE COASTAL
WATERS BEGINNING EARLY THIS MORNING WITH ISOLATED CELLS DEVELOPING
AHEAD. ISOLATED SEVERE STORMS ARE POSSIBLE. NO OTHER CHANGES HAVE
BEEN MADE TO HEADLINES.

&&

.FIRE WEATHER...DROPPED THE FIRE WEATHER WATCH/RFW FOR TODAY.
RELATIVE HUMIDITIES WILL BRIEFLY APPROACH CRITICAL VALUES. THE MAIN
CONCERN TODAY WILL BE STRONG WINDS OF 25 TO 30 MPH GUSTING AS HIGH
AS 45 MPH AT TIMES. A RED FLAG WARNING HAS BEEN ISSUED FOR TOMORROW
DUE TO WINDS AND CRITICALLY LOW RELATIVE HUMIDITIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  67  39  72  44 /  50   0   0   0
SSI  73  46  68  51 /  60   0   0   0
JAX  72  41  73  47 /  60   0   0   0
SGJ  75  45  72  51 /  60   0   0   0
GNV  71  41  73  46 /  60   0   0   0
OCF  72  42  72  45 /  60   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM TO 8 PM EDT MONDAY FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     WIND ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
     ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

GA...RED FLAG WARNING FROM 11 AM TO 8 PM EDT MONDAY FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
     COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

     WIND ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
     APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     GALE WARNING FROM 2 PM THIS AFTERNOON TO 10 AM EDT MONDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 10 AM EDT MONDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

HESS/HURLBUT
Hazardous weather outlook, Apr 14, 11:58 PM EDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1158 PM EDT SAT APR 14 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151030-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1158 PM EDT SAT APR 14 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...REST OF TONIGHT...

...TORNADO WATCH NUMBER 144 IN EFFECT FOR APPLING..BACKON...COFFEE...
JEFF DAVIS...ATKINSON...ECHOLS...CLINCH...AND WAYNE COUNTIES
IN SOUTHEAST GEORGIA THROUGH 6 AM SUNDAY MORNING...

...STRONG TO SEVERE THUNDERSTORMS EXPECTED LATE TONIGHT AND EARLY
SUNDAY MORNING...

.THUNDERSTORM IMPACT...
A SQUALL LINE IS EXPECTED TO PRECEDE A COLD FRONT LATE TONIGHT OVER
SOUTHEAST GEORGIA AND EARLY SUNDAY MORNING OVER NORTHEAST FLORIDA.
SEVERE THUNDERSTORMS ARE POSSIBLE AHEAD OF AND ALONG THE SQUALL LINE
WITH THE MAIN CONCERNS DAMAGING DOWNBURST WINDS AND ISOLATED
TORNADOES. INDIVIDUAL STORM MOTION WILL BE FAST...TO THE NORTHEAST
AROUND 50 MPH. BE SURE TO SET YOUR NOAA WEATHER RADIO TO ALERT IN
THE EVENT THAT WARNINGS ARE ISSUED.

.MARINE THUNDERSTORM GUST IMPACT...
A SQUALL LINE WILL PUSH INTO THE COASTAL WATERS TOWARDS MORNING
AND GUSTS TO GALE FORCE ARE EXPECTED IN STRONGER THUNDERSTORM
ACTIVITY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

...WINDY CONDITIONS WILL CONTINUE ON SUNDAY...

.WIND IMPACT....
WINDY CONDITIONS ARE EXPECTED TO DEVELOP BY MIDDAY SUNDAY WITH
SUSTAINED WEST WINDS NEAR 25 MPH WITH GUSTS TO 35 MPH. A WIND
ADVISORY HAS BEEN POSTED FOR SUNDAY AS WELL AS GALE WARNINGS OVER THE
OFFSHORE COASTAL WATERS SUNDAY AFTERNOON.

.FIRE WEATHER IMPACT...
WINDY CONDITIONS WILL CONTINUE THE HIGH FIRE DANGER ON SUNDAY.
DRY AIR PUSHING INTO THE FORECAST AREA EARLY NEXT WEEK WILL KEEP
FIRE DANGER HIGH ON MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED IN THE WATCH AREA THROUGH EARLY
SUNDAY MORNING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

ARS

In the hours before

Special weather statement, Apr 15, 2:16 AM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
216 AM EDT SUN APR 15 2007

GAZ133-150645-
JEFF DAVIS-
216 AM EDT SUN APR 15 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR JEFF DAVIS COUNTY
FOR STRONG WINDS AND POSSIBLE FUNNEL CLOUDS VALID UNTIL 245 AM EDT...

AT 216 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF HAZLEHURST...MOVING
NORTHEAST AT 50 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
ALONG HIGHWAY 221 THROUGH 245 AM EDT. GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

DEESE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 8:46 PM EDTSpecial Marine WarningJAX119 min
Apr 15, 6:59 AM EDTSevere Thunderstorm WarningJAXBaker, Nassau31 min
Apr 15, 7:13 AM EDTTornado WarningJAXNassau47 min
Apr 15, 7:52 AM EDTTornado WarningJAXAlachua38 min
Apr 15, 8:18 AM EDTSevere Thunderstorm WarningJAXBradford, Clay42 min
Apr 15, 8:24 AM EDTSevere Thunderstorm WarningJAXDuval36 min
Apr 15, 8:47 AM EDTSpecial Marine WarningJAX88 min
Apr 15, 9:30 AM EDTSevere Thunderstorm WarningJAXPutnam30 min
Apr 15, 9:51 AM EDTSevere Thunderstorm WarningJAXSaint Johns27 min
Apr 15, 10:08 AM EDTTornado WarningJAXSaint Johns12 min
Apr 15, 10:09 AM EDTSpecial Marine WarningJAX96 min
Apr 15, 1:45 PM EDTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more15 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.